Alert archive / North Carolina / Tornado Warnings in 2022
Tornado Warning 15, NWS Blacksburg, VA
NWS Blacksburg, VA issued this tornado warning at May 6, 2022, 7:55 PM EDT for Caswell County, Rockingham County, North Carolina. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2022, 7:55 PM EDT (23:55 UTC)
- Expired
- May 6, 2022, 8:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Tornado
- Observed
- Damage threat
- Considerable
- Hail
- 1.5 in
Counties Caswell County, NC, Rockingham County, NC
The radar
The Roanoke radar (KFCX), 90 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 8:07 PM EDT | HAIL 2 | 2 Ne Ruffin, NC | |
| May 6, 8:10 PM EDT | TSTM WND DMG | Quick, NC | POWER LINES WERE BLOWN BY THUNDERSTORM WINDS ALONG QUICK ROAD. |
| May 6, 8:12 PM EDT | HAIL 1 | 2 Ne Lawsonville, NC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 2:32 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.9 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
883
WFUS51 KRNK 062355
TORRNK
NCC033-157-070030-
/O.NEW.KRNK.TO.W.0015.220506T2355Z-220507T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service BLACKSBURG VA
755 PM EDT Fri May 6 2022
The National Weather Service in BLACKSBURG has issued a
* Tornado Warning for...
Northeastern Rockingham County in north central North Carolina...
Northwestern Caswell County in north central North Carolina...
* Until 830 PM EDT.
* At 755 PM EDT, a confirmed large and extremely dangerous tornado
was located over Harrisons Crossroads, or near Wentworth, moving
east at 25 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* Locations impacted include...
Reidsville...
Wentworth...
Mayfield...
Quick...
Oregon Hill...
Harrisons Crossroads...
and Ruffin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3634 7973 3645 7979 3654 7951 3646 7947
3635 7944
TIME...MOT...LOC 2355Z 251DEG 23KT 3640 7968
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.50 IN
$$
BMG3 follow-up statements
296
WWUS51 KRNK 070001
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
801 PM EDT Fri May 6 2022
NCC033-157-070030-
/O.CON.KRNK.TO.W.0015.000000T0000Z-220507T0030Z/
Rockingham NC-Caswell NC-
801 PM EDT Fri May 6 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
NORTHEASTERN ROCKINGHAM AND NORTHWESTERN CASWELL COUNTIES...
At 800 PM EDT, a confirmed large and extremely dangerous tornado was
located over Lawsonville, or near Reidsville, moving east at 30 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Reidsville...
Mayfield...
Quick...
Oregon Hill...
Harrisons Crossroads...
Ruffin...
and Lawsonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3634 7966 3647 7973 3654 7951 3646 7947
3635 7944
TIME...MOT...LOC 0000Z 253DEG 27KT 3641 7961
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN
$$
BMG913
WWUS51 KRNK 070008
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
808 PM EDT Fri May 6 2022
NCC033-157-070030-
/O.CON.KRNK.TO.W.0015.000000T0000Z-220507T0030Z/
Rockingham NC-Caswell NC-
808 PM EDT Fri May 6 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
NORTHEASTERN ROCKINGHAM AND NORTHWESTERN CASWELL COUNTIES...
At 808 PM EDT, a confirmed tornado was located over Ruffin, or near
Bethel, moving east at 30 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Mayfield...
Quick...
Lawsonville...
and Ruffin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3634 7958 3642 7963 3649 7963 3654 7951
3646 7947 3635 7944
TIME...MOT...LOC 0008Z 251DEG 26KT 3643 7952
TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN
$$
BMG490
WWUS51 KRNK 070025
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
825 PM EDT Fri May 6 2022
NCC033-157-070035-
/O.EXP.KRNK.TO.W.0015.000000T0000Z-220507T0030Z/
Rockingham NC-Caswell NC-
825 PM EDT Fri May 6 2022
...THE TORNADO WARNING FOR NORTHEASTERN ROCKINGHAM AND NORTHWESTERN
CASWELL COUNTIES WILL EXPIRE AT 830 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM EDT for north central
North Carolina...and south central and west central Virginia.
LAT...LON 3634 7958 3642 7963 3649 7963 3654 7951
3646 7947 3635 7944
TIME...MOT...LOC 0025Z 251DEG 23KT 3646 7940
$$
BMGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this tornado warning went out at May 6, 2:39 PM EDT, 5 hours 16 minutes earlier.
Area forecast discussion, May 6, 2:39 PM EDT, 5 hours 16 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 239 PM EDT Fri May 6 2022 .SYNOPSIS... Low pressure was over the Mid Mississippi and Tennessee Valleys this afternoon with a front extending from the low into the Carolinas. This low will track slowly east tonight and Saturday bringing several periods of showers and thunderstorms through Sunday. As the low moves offshore, high pressure builds in with drier and warmer weather for Monday and Tuesday. && .NEAR TERM /THROUGH SATURDAY/... As of 230 PM EDT Friday... Severe thunderstorms remain a threat this afternoon into tonight. Tornado Watch 186 in effect until 8 pm. Tornado Watch 187 in effect until 10 pm. Several rounds of convection expected this afternoon into tonight. Scattered showers and thunderstorms will develop along and ahead of the cold front as it moves east tonight into Saturday. Strong to severe are possible this afternoon into tonight. Locally enhanced low level shear along the warm front will elevate the threat of a tornado this afternoon. Overall helicity of 200/300 m2/s2 and Convective Available Potential Energy in the 1000-2000 J/Kg range support the severe threat. Pockets of low clouds and fog will develop overnight especially where it rains. Low temperatures will be in the upper 40s in the mountains to the mid 50s in the piedmont. A closed upper level low will slowly directly overhead Saturday. This low should steepen the lapse rates aloft and continue to bring showers through Saturday with maybe a few thunderstorms in the afternoon. High temperatures Saturday will climb into the lower 50s in the mountains to the lower 70s in the piedmont. Moderate confidence in the Near Term Forecast. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... As of 230 PM EDT Friday... Dry conditions return for the start of the week... A closed upper level low will be just north of the area and then track eastward, heading off the coast of the Delmarva Peninsula by Sunday morning. Upper level ridging starts building into the area, extending from the Gulf of Mexico up near the Great Lakes. These two features establish decent north/northeasterly flow at 500mb. At the surface, the low pressure center slowly moves off to the North Carolina coast by Saturday night, and with it, decreasing our chances of showers and storms by the nighttime hours. Surface high pressure will sit to the north of the surface low in Eastern Canada, setting up a blocking pattern for the beginning of the week. Winds on the order of 10 to 20 mph from the north/northeast will dominate Sunday into Monday as we sit between these two features. Temperatures are a bit cooler for this period, thanks to the northerly flow, but we do stay dry through this period once the low pressure system moves offshore by Saturday evening. && .LONG TERM /TUESDAY THROUGH THURSDAY/... As of 230 PM EDT Friday... Another round of shower and storm chances later in the week... The influence of the surface high pressure sitting to our north will keep us dry for the middle of the week. However, the surface low pressure that will have crossed the area on Saturday will continue to spin off the coast of the Southeastern US. By the end of the week, this will drift back westward, getting closer to the coast. As it approaches for the second half to end of the week, it will increase the possibility of another round of associated showers and storms. However, models differ in when the low will get close enough to the coast to bring the precipitation chances. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... As of 140 PM EDT Friday... Low pressure was over the Mid Mississippi Valley with a front extending from the low into the Carolinas will track east this afternoon into Saturday. Winds will be out of the east to southeast on the north side of this boundary. As the front lifts north through the region the wind will turn to the southwest. Scattered showers and thunderstorms will develop ahead of the front. The most likely of timing of thunderstorms based on many Hi- Res convective allowing models is from 19Z/3PM through 03Z/11PM. Strong gusty wind and large hail are possible this afternoon and evening, especially in central and eastern Virginia and North Carolina. Average confidence on ceiling, visibility and wind. Below average confidence on timing of thunderstorms this afternoon and evening at any specific airport. Extended Aviation Discussion... A deep upper low will bring several rounds of showers with associated MVFR conditions for the Saturday and Sunday.Late night and early morning IFR/LIFR fog will be possible, especially where it rains. Clouds will remain Monday and Tuesday with sub-VFR ceilings still likely but dry weather is expected. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...AMS/KK NEAR TERM...KK SHORT TERM...AS LONG TERM...AS AVIATION...AMS/KK
Hazardous weather outlook, May 6, 2:48 PM EDT, 5 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 248 PM EDT Fri May 6 2022 VAZ020-WVZ507-508-071900- Bath-Eastern Greenbrier-Western Greenbrier- 248 PM EDT Fri May 6 2022 This Hazardous Weather Outlook is for west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. There is a slight risk for strong to severe storms through this evening with wind and hail as the primary threats. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Reports should be submitted by phone by calling 1-866-215-4324, social media, by email at rnk.skywarn@noaa.gov or online at www.weather.gov/rnk. NCZ001>003-018>020-VAZ007-009-010-012-015-016-071900- Ashe-Alleghany NC-Surry-Watauga-Wilkes-Yadkin-Tazewell-Smyth-Bland- Wythe-Grayson-Carroll- 248 PM EDT Fri May 6 2022 ...TORNADO WATCH 186 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina and southwest Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Reports should be submitted by calling 1-866-215-4324, social media, email at rnk.skywarn@noaa.gov or online at www.weather.gov/rnk. NCZ004>006-VAZ011-013-014-017>019-022>024-032>035-043>047-058-059- WVZ042>044-071900- Stokes-Rockingham-Caswell-Giles-Pulaski-Montgomery-Floyd-Craig- Alleghany VA-Roanoke-Botetourt-Rockbridge-Patrick-Franklin-Bedford- Amherst-Henry-Pittsylvania-Campbell-Appomattox-Buckingham-Halifax- Charlotte-Mercer-Summers-Monroe- 248 PM EDT Fri May 6 2022 ...TORNADO WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Reports should be submitted by calling 1-866-215-4324, social media, email at rnk.skywarn@noaa.gov or online at www.weather.gov/rnk.
In the hours before
Local storm report, May 6, 7:31 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
731 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL 3 ENE PULASKI 37.07N 80.75W
05/06/2022 E0.25 INCH PULASKI VA PUBLIC
&&
ASLocal storm report, May 6, 7:34 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
734 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL 1 N BEECH MOUNTAIN 36.22N 81.89W
05/06/2022 E0.50 INCH WATAUGA NC PUBLIC
&&
ASLocal storm report, May 6, 7:37 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
737 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 1 NNE BOONE 36.23N 81.66W
05/06/2022 E0.25 INCH WATAUGA NC PUBLIC
&&
ASLocal storm report, May 6, 7:44 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
744 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL 2 ENE PULASKI 37.06N 80.77W
05/06/2022 E0.25 INCH PULASKI VA AMATEUR RADIO
&&
ASLocal storm report, May 6, 7:47 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
747 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 2 SSW HOLLINS 37.81N 79.93W
05/06/2022 E0.25 INCH ALLEGHANY VA PUBLIC
&&
ASSpecial weather statement, May 6, 7:55 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
755 PM EDT Fri May 6 2022
NCZ019-070030-
Wilkes NC-
755 PM EDT Fri May 6 2022
...Strong thunderstorms will impact portions of eastern Wilkes
County through 830 PM EDT...
At 755 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dockery to near North Wilkesboro to near
Boomer. Movement was northeast at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
North Wilkesboro...
Wilkesboro...
Ronda...
Traphill...
Windy Gap...
Mulberry...
and Abshers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM EDT for northwestern
North Carolina...and southwestern Virginia. A Tornado Watch also
remains in effect until 1000 PM EDT for southwestern Virginia.
&&
LAT...LON 3604 8114 3603 8116 3604 8119 3603 8122
3610 8118 3635 8121 3640 8104 3638 8103
3637 8098 3640 8097 3637 8092 3628 8089
3606 8089 3606 8098 3603 8107
TIME...MOT...LOC 2355Z 237DEG 40KT 3632 8112 3615 8110 3603 8117
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RABThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 9:38 AM EDT | Special Weather Statement | RNK | Caswell, Rockingham | 22 min |
| May 6, 10:11 AM EDT | Special Weather Statement | RNK | Caswell | 34 min |
| May 6, 2:47 PM EDT | Special Weather Statement | RNK | Yadkin | 43 min |
| May 6, 3:16 PM EDT | Tornado Warning | RNK | Yadkin | 13 min |
| May 6, 4:12 PM EDT | Special Weather Statement | RNK | Rockingham | 33 min |
| May 6, 4:20 PM EDT | Special Weather Statement | RNK | Caswell | 25 min |
| May 6, 4:26 PM EDT | Severe Thunderstorm Warning | RNK | Caswell, Rockingham | 64 min |
| May 6, 4:44 PM EDT | Special Weather Statement | RNK | Rockingham | 31 min |
| May 6, 4:59 PM EDT | Tornado Warning | RNK | Caswell | 31 min |
| May 6, 6:04 PM EDT | Special Weather Statement | RNK | Surry, Yadkin | 26 min |
| May 6, 6:26 PM EDT | Tornado Warning | RNK | Yadkin | 11 min |
| May 6, 6:41 PM EDT | Severe Thunderstorm Warning | RNK | Ashe, Watauga | 64 min |
| May 6, 6:43 PM EDT | Special Weather Statement | RNK | Yadkin | 32 min |
| May 6, 6:49 PM EDT | Tornado Warning | RNK | Stokes | 26 min |
| May 6, 6:59 PM EDT | Tornado Warning | RNK | Surry, Yadkin | 15 min |
| May 6, 7:10 PM EDT | Tornado Warning | RNK | Rockingham, Stokes | 35 min |
| May 6, 7:22 PM EDT | Severe Thunderstorm Warning | RNK | Stokes, Surry | 53 min |
| May 6, 7:33 PM EDT | Tornado Warning | RNK | Rockingham | 27 min |
| May 6, 7:40 PM EDT | Severe Thunderstorm Warning | RNK | Stokes | 65 min |
| May 6, 7:55 PM EDT | Special Weather Statement | RNK | Wilkes | 35 min |
Nearby
Tornado Warnings in North Carolina, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.